# SDR SWAA2020012240674

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,711 hours, 32,729 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: AS5169W04L
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, UPON INITIAL FLAP EXTENSION ONLY 1/2 DEGREES OF FLAPS CAME OUT. ALSO THERE WAS AN ASYMMETRY CONDITION. LEADING EDGE. DEVICES DID NOT EXTEND.  FOLLOWED QRH PROCEDURES FOR TRACKING EDGE FLAP   / ASYMMETRY LEADING US TO TRACKING EDGE FLAPS UP LANDING EXTENDED LEADING EDGE DEUCES THROUGH ALT FLAP EXTENSION PROCEDURES REF 167 KTS TARGET 173 KTS. DIVERTED & FOLLOWED BRAKE COOLING PROCEDURES. / R&R CONNECTOR PLUG AT NR 8 SKEW SENSOR AS PRECAUTIONARY PER SWPM.
